Ukrainian Mathematical Journal

, Volume 41, Issue 9, pp 996–1003 | Cite as

N. N. Bogolyubov's research in mathematics and theoretical physics

  • V. S. Vladimirov
  • Yu. A. Mitropol'skii
  • O. S. Parasyuk
  • D. Ya. Petrina
  • A. M. Samoilenko
Article
  • 19 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • V. S. Vladimirov
  • Yu. A. Mitropol'skii
  • O. S. Parasyuk
  • D. Ya. Petrina
  • A. M. Samoilenko

There are no affiliations available

Personalised recommendations